Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have fever, stomach problem, weakness. Taken Combiflam. Suggestions?

good evening sir.. myself dheeraj kumar. my problem is ---- i m suffering from fever from 11 august(at night). Also i have problem in digestion and also weakness and charming to drink water. when take combiflam,then situation is better, But stomach problem is available... please sir suggest me and tell about medicine,I m much obliged to u..
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi, Dheeraj,
Thanks for query.
As there is fever and gastric upset for about seven days, it is possible that you might be having some gastro intestinal infection,particularly having typhoid.
Go for routine blood check up and Widal test.
After test go for the treatment accordingly.
Take light diet and more water.
Ok and bye.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor